MAUDE Adverse Event Report: BECTON DICKINSON AS LVP 20D 1.2M; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON AS LVP 20D 1.2M; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2202-0007
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material #: 2202-0007 batch #: unknown two events were reported by customer that tubing disconnected from cvl and the other was a leak from a pinhole in the stretchy portion of the tubing in the pump chamber.: rcc received a complaint via email.Email(s) attached.I wanted to follow up after the huddle discussions re: tpn tubing issues.For 2west, the 2 incidents involving tpn tubing are completely different issues (tubing disconnected from cvl and the other was a leak from a pinhole in the stretchy portion of the tubing in the pump chamber), but both happened to occur on the same patient.I understand that 4east also experienced a leak in the tubing similar to the one on 2west.I would leave the decision about engaging the rep to come onsite to all of you from an overall patient safety perspective.I am not aware of the house wide issues with this tubing, and feel strongly that our 2 incidents on 2west are unrelated.Good morning, (b)(6) , seems we are having a few reported product issues with ref (b)(4).I have the product that failed but unfortunately do not have packaging or lot #s to provide.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of tubing disconnected from cvl could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 2202-0007 because the lot number is unknown.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
AS LVP 20D 1.2M
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19197533
Report Number9616066-2024-00639
Device Sequence Number7620000
Product Code FPA
UDI-Device Identifier10885403274039
UDI-Public(01)10885403274039
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2202-0007
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown